# SDR QMLA2013103113157

- Difficulty date: October 31, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N388AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7257
- Aircraft time: 780 hours, 633 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, PILOT HAD A VEMD OVERLIMIT INDICATION, WHICH TURNED OUT TO BE A FALSE INDICATION OF THE GENERATOR.
